# SDR AALA202212072224

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,568 hours, 35,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR LIGHT ECAM, INDICATES OPEN WITH DOOR CLOSED. MAINTENANCE ACCOMPLISHED TSM 52-13-00-810-804-A AND CLEANED THE AFT RIGHT DOOR PROXIMITY SENSORS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
